Ask Health Experts and Get Answers to Your Health Question ASAP
My name is*****
Welcome to JustAnswer.
I'm reviewing your question now, and will post back with your reply momentarily.
D you feel any symp***** *****ke headache, dizziness/
When did you take Diovan?
Hello again,I was waiting for your reply.I am sorry for your symptoms.The level considered to be a crisis is any level of 180 / 110 mm Hg.or above.Both the systolic & diastolic blood pressures are very high. At this level the risk of complications like stroke, heart attack etc. from hypertension is increased. I would suggest to consult doctor without delay or go to ER. Other blood pressure medicines from different group can be added. This help to minimize the risk of side effects from increasing doses of one medicine. Often combination of medicines help.I hope this information helps.If there’s anything else I can do, please let me know.Wish your early recovery.Please rate my answer excellent if you are satisfied with it.Regards.